# SDR SWAA2025010358636

- Difficulty date: November 12, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS 500B TO BS 500I RBL24 WL156<[01] CORROSION ON FORWARD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND ISTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE AT BS 500A RBL 24 WL 156 PER SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; DWG 143A7500 REV: -. AND DWG 143A7505 REV: -.;[02] VERIFIED CORRECTIVE ACTION 1
